# SDR UALA2012062903435

- Difficulty date: June 25, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 64,961 hours, 9,427 cycles
- Engine: Pwa PW40903
- System (JASC): 7314 · Engine Fuel Pump
- Part: Helicoil
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING IDG OIL-FUEL HEAT EXCHANGER TUBE SEAL FOR INSPECTION THE ATTACHMENT BOLT HELICOIL CAME OFF FROM THE MAIN FUEL PUMP.    REPLACED LEFT FUEL PUMP AS PER A MM 73-11-01.   ACCOMPLISHED ENG WET MOTOR AND IDLE LEAK TEST PER AMM 71-00-00, NO FAULT FOUND.
